MAUDE Adverse Event Report: ABBOTT MEDICAL MASTERS SERIES MECHANICAL HEART VALVE; HEART-VALVE, MECHANICAL

ABBOTT MEDICAL MASTERS SERIES MECHANICAL HEART VALVE; HEART-VALVE, MECHANICAL
Model Number 27MJ-501
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Cardiac Arrest (1762); Insufficient Information (4580)
Date of Event 04/07/2026
Type of Reportable Event Death
Additional Manufacturer Narrative
It is unknown if the device is returning for analysis.A follow-up report will be submitted with all additional relevant information.
 
Event or Problem Description
It was reported that on 07 apr 2026, a 27mm sjm masters series mechanical heart valve was chosen foe a double valve replacement (dvr) procedure.The valve was implanted at mitral position.After surgery patient got collapsed and the reason was unknown.
 
Additional Manufacturer Narrative
An event of cardiac arrest and death was reported.A returned device assessment could not be performed as the device was not returned for analysis.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed, and the product met all specifications.The cause of the reported cardiac arrest and subsequent death could not be conclusively determined.There is no indication of a product quality issue with respect to labeling design or manufacturing of the device.H6 health effect - clinical code 4580 was removed.
 
Event or Problem Description
It was reported that on (b)(6) 2026, a 27 mm sjm masters series mechanical heart valve was chosen foe a double valve replacement (dvr) procedure.The valve was implanted at mitral position.After surgery patient got collapsed, breathless and reported passed away.The physician mentioned cause of death was atrioventricular (av) groove rupture.

Brand Name
MASTERS SERIES MECHANICAL HEART VALVE
Common Device Name
HEART-VALVE, MECHANICAL
Manufacturer (Section D)
ABBOTT MEDICAL
5050 nathan lane n
plymouth MN 55442
Manufacturer (Section G)
ABBOTT MEDICAL REG# 2648612
lot 20 b st caguas
caguas 00725
*   00725
Manufacturer Contact
karen krouse
5050 nathan lane n
plymouth, MN 55442
6517565400
MDR Report Key25056575
Report Number2135147-2026-02904
Device Sequence Number21357573
Product Code LWQ
UDI-Device Identifier05415067045034
UDI-Public(01)05415067045034(17)300811
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
P810002
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number27MJ-501
Device Catalogue Number27MJ-501
Device Lot NumberC00032142
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/08/2026
Supplement Date Received by Manufacturer06/11/2026
Initial Report FDA Received Date05/01/2026
Supplement Report FDA Received Date06/29/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/12/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Death;
Patient SexUnknown